# SDR IPXA2024082266971

- Difficulty date: August 2, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR CUTOUT, AFT MID AREA WITH GOUGE.  GIVEN OK TO RESTORE PROTECTIVE COATINGS. RESTORED PROTECTIVE COATING PER SRM 51-21-10.
